Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 601, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 14, 2023, 5:09 PM EDT for 5 counties in Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 14, 2023, 5:09 PM EDT (21:09 UTC)
- Expired
- Sep 14, 2023, 6:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Dodge County, GA, Houston County, GA, Pulaski County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 29 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 5:40 PM EDT | TSTM WND DMG | Porter, GA | Public reports shingles blown off the roof of a home. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 590 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted.
189
WUUS52 KFFC 142109
SVRFFC
GAC023-091-153-235-289-142200-
/O.NEW.KFFC.SV.W.0601.230914T2109Z-230914T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
509 PM EDT Thu Sep 14 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Dodge County in central Georgia...
Northeastern Pulaski County in central Georgia...
Southwestern Twiggs County in central Georgia...
Bleckley County in central Georgia...
East central Houston County in central Georgia...
* Until 600 PM EDT.
* At 508 PM EDT, a severe thunderstorm was located near Tarversville,
or 12 miles northwest of Cochran, moving southeast at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Cochran, Hawkinsville, Dubois, Coley Station, Tarversville,
Gresston, Sand Bed, Empire, Yonkers, Mobley Crossing, Roddy,
Baileys Park, Magnolia, Rowland, Royal, Ocmulgee Public Fishing
Area, Paulk, Goldsboro, Cary, and Pulaski State Prison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3247 8365 3261 8350 3245 8317 3229 8319
3223 8339
TIME...MOT...LOC 2108Z 313DEG 15KT 3250 8351
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
690
WWUS52 KFFC 142137
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
537 PM EDT Thu Sep 14 2023
GAC153-289-142147-
/O.CAN.KFFC.SV.W.0601.000000T0000Z-230914T2200Z/
Twiggs GA-Houston GA-
537 PM EDT Thu Sep 14 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TWIGGS AND EAST
CENTRAL HOUSTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3240 8353 3239 8351 3241 8348 3244 8349
3245 8350 3249 8341 3250 8341 3251 8340
3250 8340 3252 8335 3245 8317 3229 8319
3223 8339
TIME...MOT...LOC 2137Z 313DEG 15KT 3242 8340
$$
GAC023-091-235-142200-
/O.CON.KFFC.SV.W.0601.000000T0000Z-230914T2200Z/
Dodge GA-Pulaski GA-Bleckley GA-
537 PM EDT Thu Sep 14 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHWESTERN DODGE...NORTHEASTERN PULASKI AND BLECKLEY
COUNTIES...
At 537 PM EDT, a severe thunderstorm was located over Porter, or near
Cochran, moving southeast at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cochran, Hawkinsville, Dubois, Coley Station, Gresston, Empire,
Yonkers, Mobley Crossing, Roddy, Baileys Park, Magnolia, Rowland,
Royal, Ocmulgee Public Fishing Area, Paulk, Goldsboro, Pulaski State
Prison, and Porter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3240 8353 3239 8351 3241 8348 3244 8349
3245 8350 3249 8341 3250 8341 3251 8340
3250 8340 3252 8335 3245 8317 3229 8319
3223 8339
TIME...MOT...LOC 2137Z 313DEG 15KT 3242 8340
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$002
WWUS52 KFFC 142150
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
550 PM EDT Thu Sep 14 2023
GAC023-091-235-142200-
/O.EXP.KFFC.SV.W.0601.000000T0000Z-230914T2200Z/
Dodge GA-Pulaski GA-Bleckley GA-
550 PM EDT Thu Sep 14 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DODGE...
NORTHEASTERN PULASKI AND BLECKLEY COUNTIES WILL EXPIRE AT 600 PM
EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, heavy
rain is still possible with this thunderstorm.
LAT...LON 3240 8353 3239 8351 3241 8348 3244 8349
3245 8350 3249 8341 3250 8341 3251 8340
3250 8340 3252 8335 3245 8317 3229 8319
3223 8339
TIME...MOT...LOC 2150Z 313DEG 15KT 3239 8336
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 3:06 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Sep 14, 3:06 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 306 PM EDT Thu Sep 14 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Friday) Issued at 304 PM EDT Thu Sep 14 2023 As has been the case the last several days, thunderstorms are erupting as 2000-3000 J/kg SBCAPE has built through the afternoon. At the surface a weak lingering diffuse front bisects the area. Additionally, a weak shortwave aloft traversing from Alabama eastward is aiding in the development of these storms this afternoon. While DCAPE and lapse rates are unimpressive, the presence of 30-35 kts of effective bulk shear will keep the threat for strong thunderstorms in play through the afternoon with an isolated severe threat not out of the question, as we've seen with a couple storms already this afternoon. The primary risk in this activity will be strong downburst winds. A threat for locally heavy rainfall will also exist, particularly where any storms backbuild along propagating outflow boundaries and train over a particular area. The bulk of the thunderstorm activity will gradually shift eastward through the evening as the shortwave does so with coverage on a general downtrend through late evening. However, a fairly complicated setup will allow the possibility for further development of showers and perhaps a few thunderstorms during the predawn hours Friday. This additional activity would be focused by a pseudo-wedge front propagating southwestward courtesy of the flow around the west side of Hurricane Ian over the western Atlantic. CAMs (in particular the HRRR) have remained aggressive in developing more showers and thunderstorms along the front during the predawn hours, so have maintained increasing PoPs during this time. As the front pushes farther southwestward through the day Friday, showers and thunderstorms will also shift into the southwestern quadrant of the area with a drying trend from east to west. By late Friday afternoon, the bulk of shower activity will have shifted into Alabama and far SW portions of the area. Highs on Friday will likely be several degrees below normal amid the northeasterly flow and increased clouds with highs likely remaining in the upper 70s to lower 80s across the area. RW && .LONG TERM... (Saturday morning through next Wednesday) Issued at 304 PM EDT Thu Sep 14 2023 No major changes needed to the long term portion of the forecast. A frontal boundary is still on track to move through the CWA on Sunday. High pressure at the surface will continue to shift offshore on Saturday. Return flow is expected on the western periphery of the high...mainly along the GA/AL border. With deepening moisture in this area, scattered pops seem reasonable at this time. The weak front looks to move through on Sunday. The models have been fairly consistent from run to run on the timing. Scattered shra/tsra should accompany the frontal passage. High pressure will build in from the north on the back side of the front and should remain in place through the end of the week. Not a lot of convergence along the front and the main mid level forcing and shear remaining well to the north of the CWA. A few strong storms are possible, but the potential for severe weather remains low at this time. NListemaa && .AVIATION... (18Z TAFS) Issued at 129 PM EDT Thu Sep 14 2023 SHRA/TSRA have begun developing near ATL/CSG TAF sites with coverage expected to continue to increase through the afternoon. Coverage will be maximized through 00Z before diminishing somewhat. However, a lingering boundary will provide the potential for additional SHRA/TSRA development after 06Z. Cigs will be VFR outside of SHRA/TSRA, mainly 3500-5000 ft. Potential for MVFR cigs increases after 09-11Z. Winds will remain E from 5-10 kts. //ATL Confidence...18Z Update... Medium confidence on cigs and overnight shra/tsra coverage. High confidence on winds. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 65 78 61 78 / 30 20 10 10 Atlanta 67 78 64 77 / 30 30 10 20 Blairsville 59 73 58 73 / 30 10 10 30 Cartersville 65 79 64 77 / 30 20 10 30 Columbus 69 81 68 81 / 40 60 30 40 Gainesville 65 76 62 76 / 30 10 10 10 Macon 68 78 66 79 / 50 50 10 10 Rome 65 81 64 79 / 20 20 20 30 Peachtree City 65 79 63 78 / 30 40 10 20 Vidalia 70 81 66 84 / 40 50 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...RW LONG TERM....NListemaa AVIATION...RW
Hazardous weather outlook, Sep 14, 4:21 AM EDT, 12 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 421 AM EDT Thu Sep 14 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-150830- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 421 AM EDT Thu Sep 14 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered thunderstorms are expected today. The greatest storm coverage should occur in central Georgia and over the mountains of northern Georgia. An isolated storm with strong or severe downburst winds may occur. The peak period for storm activity should be between 3 PM and 9 PM. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated to scattered thunderstorms will occur in the region Friday, Saturday and Sunday. A couple of strong or severe storms can't be ruled out, but widespread severe weather is not anticipated at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Sep 14, 1:42 PM EDT, 3 hours 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
142 PM EDT Thu Sep 14 2023
GAZ033-045-055-141815-
North Fulton GA-Clayton GA-DeKalb GA-
142 PM EDT Thu Sep 14 2023
...A strong thunderstorm will impact portions of southwestern DeKalb,
central Fulton and north central Clayton Counties through 215 PM
EDT...
At 142 PM EDT, a strong thunderstorm was over Grant Park-Zoo Atlanta,
or near Atlanta, moving southeast at 5 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Decatur, East Point, Forest Park, Grant Park-Zoo Atlanta,
Belvedere Park, Candler-Mcafee, Midtown, Druid Hills, West End, Sweet
Auburn, Turner Field, Kirkwood, Cascade Heights, Lakewood Park,
Conley, East Lake, Gresham Park, Little Five Points, and Atlantic
Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3380 8442 3375 8425 3362 8434 3365 8438
3365 8435 3366 8436 3369 8444 3372 8448
TIME...MOT...LOC 1742Z 295DEG 6KT 3372 8437
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 14, 2:27 PM EDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
227 PM EDT Thu Sep 14 2023
GAZ056>058-070-071-141900-
Butts GA-Lamar GA-Monroe GA-Spalding GA-Henry GA-
227 PM EDT Thu Sep 14 2023
...A strong thunderstorm will impact portions of eastern Spalding,
northwestern Monroe, south central Henry, southwestern Butts and
northern Lamar Counties through 300 PM EDT...
At 227 PM EDT, a strong thunderstorm was near Walker Mill, or near
Griffin, moving southeast at 15 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Barnesville, Locust Grove, Milner, Orchard Hill, East
Griffin, Goggins, Walker Mill, McKibben, Chappel Mill, High Falls
State Park, Blount, Liberty Hill, and Johnstonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3336 8411 3318 8390 3302 8412 3317 8425
3319 8425 3319 8427 3322 8431
TIME...MOT...LOC 1827Z 320DEG 15KT 3324 8416
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Sep 14, 2:28 PM EDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
228 PM EDT Thu Sep 14 2023
GAZ053-054-056-067-068-141900-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
228 PM EDT Thu Sep 14 2023
...A strong thunderstorm will impact portions of southwestern
Spalding, south central Fayette, northeastern Meriwether,
northwestern Pike and southeastern Coweta Counties through 300 PM
EDT...
At 228 PM EDT, a strong thunderstorm was near Hollonville, or 11
miles northwest of Zebulon, moving southeast at 15 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Zebulon, Senoia, Brooks, Williamson, Haralson, Gay, Concord, Starrs
Mill, Hilltop, Hollonville, Alvaton, Rover, Digbey, and Zetella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3320 8469 3333 8451 3318 8427 3301 8447
TIME...MOT...LOC 1828Z 313DEG 12KT 3320 8451
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Sep 14, 2:41 PM EDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
241 PM EDT Thu Sep 14 2023
GAZ045-046-048-055-057-141915-
Rockdale GA-Clayton GA-DeKalb GA-Newton GA-Henry GA-
241 PM EDT Thu Sep 14 2023
...A strong thunderstorm will impact portions of southwestern
Rockdale, south central DeKalb, Henry, northeastern Clayton and
southwestern Newton Counties through 315 PM EDT...
At 240 PM EDT, a strong thunderstorm was over Hidden Valley Park, or
8 miles northeast of Jonesboro, moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
McDonough, Stockbridge, Morrow, Lake City, Lake Spivey, Blacksville,
Rex, Ola, Richardson Park, Ellenwood, Hidden Valley Park, Panola
Mountain State Park, Flippen, Kelleytown, and Eagles Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3358 8436 3369 8419 3350 8398 3338 8404
3338 8420
TIME...MOT...LOC 1840Z 322DEG 18KT 3358 8422
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Sep 14, 3:22 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
322 PM EDT Thu Sep 14 2023
GAZ046-048-057-058-141945-
Butts GA-Rockdale GA-Newton GA-Henry GA-
322 PM EDT Thu Sep 14 2023
...A strong thunderstorm will impact portions of southwestern
Rockdale, Henry, central Butts and southwestern Newton Counties
through 345 PM EDT...
At 322 PM EDT, a strong thunderstorm was near Flippen, or near
McDonough, moving southeast at 10 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
McDonough, Jackson, Stockbridge, Locust Grove, Jenkinsburg,
Blacksville, Ola, Worthville, McKibben, Flippen, Fincherville,
Kelleytown, Oak Hill, Stark, and Eagles Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3347 8427 3361 8411 3345 8386 3330 8390
3326 8409 3327 8410 3329 8409 3330 8411
3330 8413
TIME...MOT...LOC 1922Z 316DEG 11KT 3349 8413
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Sep 14, 4:25 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
425 PM EDT Thu Sep 14 2023
GAZ082-083-094-095-142100-
Peach GA-Bibb GA-Houston GA-Twiggs GA-
425 PM EDT Thu Sep 14 2023
...A strong thunderstorm will impact portions of south central Bibb,
southwestern Twiggs, northeastern Peach and central Houston Counties
through 500 PM EDT...
At 425 PM EDT, a strong thunderstorm was over Centerville, or 11
miles north of Perry, moving south at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Perry, Warner Robins, Centerville, Byron, Robins AFB, Robins Air
Force Base, Sand Bed, Houston Lake, Lakewood, Elberta, Middle Georgia
Regional Airport, Bonaire, Kathleen, and Clinchfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3245 8379 3267 8379 3269 8376 3269 8372
3270 8373 3270 8375 3274 8370 3271 8359
3251 8348 3239 8361
TIME...MOT...LOC 2025Z 347DEG 8KT 3262 8368
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 1:42 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Sep 14, 1:55 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 50 min |
| Sep 14, 2:27 PM EDT | Special Weather Statement | FFC | Lamar | 33 min |
| Sep 14, 2:28 PM EDT | Special Weather Statement | FFC | Pike | 32 min |
| Sep 14, 2:41 PM EDT | Special Weather Statement | FFC | Henry | 34 min |
| Sep 14, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Spalding | 44 min |
| Sep 14, 3:22 PM EDT | Special Weather Statement | FFC | Butts, Henry | 23 min |
| Sep 14, 3:32 PM EDT | River Flood Warning | FFC | DeKalb | 113 min |
| Sep 14, 4:25 PM EDT | Special Weather Statement | FFC | Houston | 35 min |
| Sep 14, 6:05 PM EDT | Special Weather Statement | FFC | Laurens | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.